1.Dễ
After a stroke, a patient has "aphasia". What does this mean?
- AWeakness of one side of the body
- BDifficulty swallowing food, drink and saliva
- CLoss of vision in one eye
- DDifficulty understanding or producing language
2.Dễ
What does a pulse oximeter measure?
- AThe concentration of haemoglobin in the blood
- BThe amount of oxygen dissolved in the plasma
- CThe percentage of haemoglobin saturated with oxygen
- DThe partial pressure of carbon dioxide in the blood
3.Dễ
How should nursing records be written?
- AAccurately and as soon as possible after the event, with date, time and signature
- BAt the end of the week, written from memory in one go to save time
- CIn pencil so that mistakes can be rubbed out
- DUsing personal abbreviations that only the nurse who wrote them understands
4.Trung bình
A patient with renal colic is asked to pass urine through a strainer. Why?
- ATo measure the urine's pH and specific gravity
- BTo make passing urine less painful
- CTo remove bacteria from the urine
- DTo catch any stone so that it can be analysed
5.Trung bình
Bệnh nhân đau bụng từng cơn, bụng chướng, nôn và không đi ngoài hoặc trung tiện được hai ngày. Vấn đề có khả năng là gì?
- AViêm dạ dày ruột
- BViêm ruột thừa không biến chứng
- CHội chứng ruột kích thích
- DTắc ruột
6.Trung bình
Which lifestyle advice helps a patient with gastro-oesophageal reflux disease?
- AEat one very large meal a day rather than several small ones
- BLie down straight after each meal to let the food settle
- CWear tight belts to support the stomach
- DAvoid large meals late in the evening and raise the head of the bed
7.Khó
A patient who has had a kidney stone is taught about prevention. Which statement shows a need for further teaching?
- A"I will try to pass pale urine."
- B"I will follow the diet advice for my stone type."
- C"I will drink less water so I don't need to pass urine as often."
- D"I will aim to drink plenty of fluids spread through every day."
8.Khó
Soon after starting chemotherapy for a high-grade lymphoma, a patient has rising potassium, phosphate and uric acid with falling urine output. What is the most likely cause?
- AAdrenal insufficiency
- BRefeeding syndrome
- CSyndrome of inappropriate ADH secretion
- DTumour lysis syndrome
Đáp án
- 1. D · Difficulty understanding or producing language
- 2. C · The percentage of haemoglobin saturated with oxygen
- 3. A · Accurately and as soon as possible after the event, with date, time and signature
- 4. D · To catch any stone so that it can be analysed
- 5. D · Tắc ruột
- 6. D · Avoid large meals late in the evening and raise the head of the bed
- 7. C · "I will drink less water so I don't need to pass urine as often."
- 8. D · Tumour lysis syndrome
Lời giải đầy đủ từng bước: hãy luyện chủ đề này trên examproblems.com.